# SDR USAA2011062700009

- Difficulty date: June 2, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR47 TO FR64, Y1292.  REPLACED SEAT TRACK BETWEEN FR47 TO FR64, Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472770 & D53470080.
